# SDR AALA20011288

- Difficulty date: June 22, 2001
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N465A
- Make and model: Doug DC-9-82
- Aircraft serial: 49595
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 5940405503
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

LAX - FLT 2430 - EN ROUTE LAX-DFW, FLIGHT ATTENDANT DETECTED SMOKE IN CABIN AND COCKPIT.  RETURNED LAX AND LANDED WITHOUT FURTHER INCIDENT.  PRECAUTIONARY REPLACED APU.  NO ABNORMAL WEAR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
